# SDR VNAA2011030300022

- Difficulty date: February 28, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- Aircraft time: 17,007 hours, 17,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE AN OVERSIZED HOLE ON THE 409.0+128 VERTICLE POST WAS FOUND.  REPAIRS WERE MADE USING THE AIRCRAFT MAINTENANCE MANUALS AND AIRCRAFT WAS RELEASED FOR SERVICE.
